# SDR DHL9980165C

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT FWD LOWER CARGO COMPT BULKHEAD  ON STA 1320 SHOWS SEVERAL CRACK DAMAGES LT AND RT.  STOP DRILLED CRACKS AND FABRICATED REPAIR DOUBLERS PER SRM 53-2-0.
